# SDR FDEA202212112906

- Difficulty date: December 11, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB17182
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FIXED LEADING EDGE SKIN HAS A .250 IN. CRACK AT SLAT TRACK NR 10 CUT OUT AFT INBD CORNER.  INSTALLED A REPAIR FILLER AND DOUBLER IAW SRM 57-40-02-2R FIGURE 201. MAJOR REPAIR.
